Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 101, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 8, 2013, 8:48 PM MDT for 7 counties in North Dakota. It was in force for 57 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2013, 8:48 PM MDT (02:48 UTC)
- Expired
- Jul 8, 2013, 9:45 PM MDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dunn County, ND, McLean County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Stark County, ND, Ward County, ND
The radar
The Bismarck radar (KBIS), 93 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 8:55 PM MDT | TSTM WND DMG | Stanton, ND | 18-INCH DIAMETER TREE KNOCKED OVER. 6-INCH DIAMETER TREE BRANCHES IN THE STREET IN TOWN. |
| Jul 8, 8:55 PM MDT | TSTM WND GST 64 | 2 E Hazen, ND | |
| Jul 8, 8:56 PM MDT | TSTM WND GST 60 | Pick City, ND | |
| Jul 8, 9:14 PM MDT | TSTM WND GST 70 | 3 E Garrison, ND | |
| Jul 8, 9:14 PM MDT | TSTM WND GST 75 | 3 E Garrison, ND | |
| Jul 8, 9:15 PM MDT | TSTM WND GST 63 | 1 W Garrison, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 5:22 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 833 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1718 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
352
WUUS53 KBIS 090248
SVRBIS
NDC025-055-057-061-065-089-101-090345-
/O.NEW.KBIS.SV.W.0101.130709T0248Z-130709T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
948 PM CDT MON JUL 8 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA
SOUTHEASTERN MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA
MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA
MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
EASTERN DUNN COUNTY IN SOUTHWEST NORTH DAKOTA
NORTHEASTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA
* UNTIL 1045 PM CDT/945 PM MDT/
* AT 945 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RYDER TO 7 MILES SOUTH OF STRAWBERRY LAKE TO 8 MILES
SOUTH OF CENTER....AND MOVING EAST AT 100 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
TURTLE LAKE...WASHBURN...BENEDICT...STRAWBERRY LAKE...RICE
LAKE...CROSS RANCH STATE PARK...SANGER...RUSO...MERCER...PRICE...
BUTTE...LOGAN AND SAWYER. THIS DOES NOT INCLUDE THE CITY OF MINOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE.. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4815 10101 4785 10097 4784 10058 4768 10058
4767 10067 4742 10067 4715 10084 4715 10096
4706 10091 4699 10095 4697 10232 4744 10221
4779 10242 4821 10112
TIME...MOT...LOC 0247Z 249DEG 85KT 4795 10163 4769 10084
4702 10126
HAIL...<.75IN
WIND...70MPH
$$
ABELING/SCHECK2 follow-up statements
701
WWUS53 KBIS 090255
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
955 PM CDT MON JUL 8 2013
NDC025-055-057-061-065-089-101-090345-
/O.CON.KBIS.SV.W.0101.000000T0000Z-130709T0345Z/
MCLEAN ND-MERCER ND-MOUNTRAIL ND-OLIVER ND-STARK ND-WARD ND-DUNN ND-
955 PM CDT MON JUL 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
DUNN...SOUTHEASTERN WARD...NORTHEASTERN STARK...OLIVER...SOUTHEASTERN
MOUNTRAIL...MERCER AND MCLEAN COUNTIES UNTIL 1045 PM CDT/945 PM
MDT/...
AT 950 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF PARSHALL TO FORT STEVENSON STATE PARK
TO 9 MILES SOUTH OF HANNOVER...MOVING NORTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
FORT CLARK...COLEHARBOR...UNDERWOOD...FALKIRK...HENSLER...MAKOTI...
RYDER...DOUGLAS...WASHBURN...CROSS RANCH STATE PARK...SANGER...MAX...
PRICE...TURTLE LAKE...BENEDICT...STRAWBERRY LAKE...RICE LAKE...
RUSO...MERCER AND BUTTE. THIS DOES NOT INCLUDE THE CITY OF MINOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4815 10101 4785 10097 4784 10058 4768 10058
4767 10067 4742 10067 4715 10084 4715 10096
4706 10091 4699 10095 4697 10232 4744 10221
4779 10242 4821 10112
TIME...MOT...LOC 0254Z 245DEG 48KT 4787 10205 4760 10127
4701 10131
HAIL...<.75IN
WIND...70MPH
$$
ABELING/SCHECK983
WWUS53 KBIS 090348
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1048 PM CDT MON JUL 8 2013
NDC025-055-057-061-065-089-101-090357-
/O.EXP.KBIS.SV.W.0101.000000T0000Z-130709T0345Z/
MCLEAN ND-MERCER ND-MOUNTRAIL ND-OLIVER ND-STARK ND-WARD ND-DUNN ND-
1048 PM CDT MON JUL 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DUNN...SOUTHEASTERN
WARD...NORTHEASTERN STARK...OLIVER...SOUTHEASTERN MOUNTRAIL...MERCER
AND MCLEAN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4815 10101 4785 10097 4784 10058 4768 10058
4767 10067 4742 10067 4715 10084 4715 10096
4706 10091 4699 10095 4697 10232 4744 10221
4779 10242 4821 10112
TIME...MOT...LOC 0255Z 245DEG 48KT 4787 10202 4760 10124
4701 10129
$$
ABELING/SCHECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:03 PM MDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 8, 6:03 PM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 703 PM CDT MON JUL 8 2013 .UPDATE... ISSUED AT 703 PM CDT MON JUL 8 2013 UPDATED THE FORECAST TO ADD SEVERE THUNDERSTORM WATCH 402 FOR AREAS WEST OF HIGHWAY 83. ONGOING CONVECTION OVER EAST-CENTRAL MONTANA SHOULD CONTINUE TO MOVE EAST-SOUTHEAST INTO SOUTHWESTERN NORTH DAKOTA EARLY THIS EVENING. THIS ACTIVITY IS CONGEALING INTO AN MCS AND IS MOVING INTO A FAVORABLE ENVIRONMENT FOR MCS MAINTENANCE (SURFACE BASED CAPE AROUND 2000 J/KG PER LATEST LAPS ANALYSIS). THIS INITIAL CONVECTIVE ACTIVITY PROMPTED SPC TO ISSUE A SEVERE THUNDERSTORM WATCH FOR AREAS WEST OF HIGHWAY 83 UNTIL MIDNIGHT CDT. SHORT-RANGE MESOSCALE MODELS CONTINUE TO PROG THE PRIMARY LINE OF CONVECTION (CURRENTLY EXTENDING FROM GLASGOW TO BILLINGS) TO PUSH INTO WESTERN NORTH DAKOTA AROUND 03Z...AND SWEEP ACROSS THE CWA TONIGHT. THE FLY IN THE OINTMENT IS JUST HOW MUCH INSTABILITY THE INITIAL MCS CHEWS UP BEFORE THE PRIMARY LINE SWINGS THROUGH. STILL WILL MAINTAIN SEVERE WORDING PAST MIDNIGHT FOR CENTRAL NORTH DAKOTA. HOWEVER...WILL CONTINUE TO MONITOR EVENING TRENDS AND MAKE ANY ADJUSTMENTS AS NEEDED. THE UPDATED GRIDDED AND TEXT PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 341 PM CDT MON JUL 8 2013 THE MAIN FORECAST ISSUE DURING THE SHORT TERM IS STORM COVERAGE/TIMING/SEVERITY THROUGH TONIGHT. SCATTERED STORMS ARE EXPECTED TO DEVELOP AND/OR MOVE INTO THE WEST LATE THIS AFTERNOON. MORE FAVORABLE DEEP LAYER SHEAR IS CONFINED TO THE WEST THROUGH LATE AFTERNOON. SOME ISOLATED SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL THE MAIN THREAT. THE HRRR IS STILL FOCUSING ON THE SOUTHWEST FOR INITIATION...WHILE THE 12Z WRF FOCUSES ON A FRONT STRETCHING FROM WEST CENTRAL INTO NORTH CENTRAL NORTH DAKOTA. WILL CONTINUE TO MONITOR CLOSELY FOR INITIATION. AN INTENSE SUPERCELL IS MOVING THROUGH NORTHEAST MONTANA...AND WOULD IMPACT THE FORECAST AREA AFTER 00Z IF IT HOLDS TOGETHER. A BIGGER CONCERN WILL BE A THUNDERSTORM COMPLEX THAT WILL LIKELY TRACK FROM WEST TO EAST ACROSS THE FORECAST AREA AFTER AROUND 9 PM CDT. DAMAGING STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT. FAST STORM MOTIONS SHOULD PRECLUDE WIDESPREAD FLASH FLOODING. A MULTI- MEDIA WEATHER BRIEFING HAS BEEN POSTED AT WWW.WEATHER.GOV/BIS. THE SEVERE THREAT MAY PERSIST AFTER MIDNIGHT TONIGHT BEFORE STORMS WEAKEN. ADDITIONAL NON-SEVERE STORMS WILL BE LIKELY THROUGH AT LEAST MIDDAY TUESDAY. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 341 PM CDT MON JUL 8 2013 MAIN HIGHLIGHT FOR THE LONG TERM IS SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT ENTERING NORTHERN PLAINS THURSDAY/FRIDAY. THE PERSISTENT HIGH AMPLITUDE RIDGING TO THE WEST WILL CONTINUE TO BE BOMBARDED BY SHORTWAVE TROUGHS DIVING DOWN OUT OF WESTERN CANADA. THIS WILL FORCE THE RIDGE TO TRANSLATE EASTWARD OVER THE CENTRAL STATES. THIS WILL IN TURN ALLOW NORTH DAKOTA TO BE INFLUENCED BY SOUTHWESTERLY FLOW AND LEE CYCLOGENESIS. BOTH THE 12 UTC ECMWF AND THE 12 UTC GFS BOTH HAVE A SHORTWAVE TROUGH DRAPED ACROSS THE NORTHERN PLAINS AND SURFACE LOW OVER NORTHWESTERN SOUTH DAKOTA EARLY FRIDAY MORNING. THIS WILL ALLOW FOR MOIST SOUTHERLY FLOW AHEAD OF THE COLD FRONT. WITH INCREASING MOISTURE...SURFACE LOW PRESSURE...AND UPPER LEVEL DIFFLUENCE WIDESPREAD THUNDERSTORM DEVELOPMENT IS POSSIBLE FRIDAY AFTERNOON AND EVENING. IN ADDITION TO THOSE INGREDIENTS THE 12 UTC ECMWF IS FORECASTING 50+ KNOTS OF 0-6 KM SHEAR...2000+ MUCAPE...AND DEW POINTS IN THE MID TO UPPER 60S. IF THIS VERIFIES...SEVERE WEATHER IS POSSIBLE FRIDAY AFTERNOON AND EVENING. OTHERWISE...THE EXTENDED PERIOD LOOKS ACTIVE WITH CHANCES FOR PRECIP THROUGHOUT THE PERIOD AS SHORTWAVES RIDE ALONG THE NORTHERN PERIPHERY OF THE RIDGE TO OUR SOUTH. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 703 PM CDT MON JUL 8 2013 THE MAIN FOCUS THROUGH THE TAF PERIOD IS THUNDERSTORMS. OTHERWISE...EXPECT VFR CONDITIONS. SCATTERED STORMS ARE EXPECTED THIS EVENING...BUT TOUGH TO PINPOINT FAVORED AREA FOR DEVELOPMENT AND TIMING. LATER TONIGHT...AFTER 02Z...ENHANCED WINDS WILL BE POSSIBLE WITH FAST MOVING LINES OF THUNDERSTORMS. ALTHOUGH THESE SEVERE WEATHER ELEMENTS WILL BE POSSIBLE..TOO UNCERTAIN IN TIMING TO INCLUDE IN TAF FORECAST. AVIATION PLANNERS SHOULD ANTICIPATE MULTIPLE LINES OF THUNDERSTORMS MOVING WEST TO EAST ACROSS THE STATE AFTER 02Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TM SHORT TERM...RPK LONG TERM...AJ AVIATION...TM
Hazardous weather outlook, Jul 8, 2:29 PM MDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 329 PM CDT MON JUL 8 2013 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-091100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 329 PM CDT MON JUL 8 2013 /229 PM MDT MON JUL 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON. A FEW THUNDERSTORMS COULD BE SEVERE...ESPECIALLY ACROSS WESTERN NORTH DAKOTA...WITH 1 TO 2 INCH DIAMETER HAIL THE MAIN THREAT. MORE WIDESPREAD STORMS ARE EXPECTED TO SPREAD FROM WEST TO EAST...FROM MID EVENING THROUGH THE OVERNIGHT HOURS. THERE IS AN ENHANCED THREAT FOR STRONG AND DAMAGING WINDS WITH LINES OF THUNDERSTORMS. LOCALLY HEAVY RAIN IS ALSO EXPECTED OVERNIGHT...ESPECIALLY ALONG AND NORTH OF HIGHWAY 200. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE LIKELY TUESDAY MAINLY THROUGH EARLY AFTERNOON...BUT ARE NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON OR TONIGHT NORTH OF HIGHWAY 200...AND ACTIVATION IS POSSIBLE SOUTH OF HIGHWAY 200. RP KINNEY/AJ
In the hours before
Special weather statement, Jul 8, 8:00 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 900 PM CDT MON JUL 8 2013 NDZ013-022-023-090245- PIERCE ND-SHERIDAN ND-WELLS ND- 900 PM CDT MON JUL 8 2013 ...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN WELLS...NORTHEASTERN SHERIDAN AND SOUTHERN PIERCE COUNTIES UNTIL 945 PM CDT... AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARTIN...OR 60 MILES SOUTHWEST OF DEVILS LAKE...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS OVER 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HARVEY... SELZ... MANFRED... WELLSBURG... HEIMDAL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ABELING
Local storm report, Jul 8, 8:02 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 4 E THREE V CROSSING 46.56N 103.71W
07/08/2013 E1.00 INCH SLOPE ND TRAINED SPOTTER
NICKEL TO QUARTER SIZED HAIL REPORTED. ESTIMATED WINDS
UP TO 45 MPH AND HEAVY RAIN WERE ALSO REPORTED.
&&
LHUBERLocal storm report, Jul 8, 8:13 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
913 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST 2 NE HALLIDAY 47.37N 102.31W
07/08/2013 E70 MPH DUNN ND TRAINED SPOTTER
HEAVY RAIN WAS ALSO REPORTED.
&&
LHUBERLocal storm report, Jul 8, 8:19 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
919 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 10 SSE DUNN CENTER 47.22N 102.53W
07/08/2013 E70 MPH DUNN ND TRAINED SPOTTER
TREE DAMAGE WAS ALSO REPORTED.
&&
LHUBERLocal storm report, Jul 8, 8:30 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST HEBRON 46.90N 102.05W
07/08/2013 E70 MPH MORTON ND LAW ENFORCEMENT
GUST FRONT WINDS AHEAD OF RAINFALL.
&&
SCHECKLocal storm report, Jul 8, 8:42 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
942 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 2 E HAZEN 47.29N 101.58W
07/08/2013 M61 MPH MERCER ND AWOS
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 6:12 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 63 min |
| Jul 8, 6:28 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie | 62 min |
| Jul 8, 7:07 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope, Stark | 53 min |
| Jul 8, 7:24 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McLean | 66 min |
| Jul 8, 7:51 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 54 min |
| Jul 8, 7:57 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Hettinger, Slope, Stark | 63 min |
| Jul 8, 8:08 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Oliver | 52 min |
| Jul 8, 8:15 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope | 60 min |
| Jul 8, 8:32 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Mercer, Morton, Stark | 58 min |
| Jul 8, 9:18 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, McLean, Morton, Oliver and 2 more | 57 min |
| Jul 8, 9:46 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan, Ward | 59 min |
| Jul 8, 11:43 PM MDT | Severe Thunderstorm Warning | BIS | Foster | 47 min |
| Jul 9, 2:06 PM MDT | Severe Thunderstorm Warning | BIS | Mercer, Oliver | 39 min |
| Jul 9, 2:35 PM MDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 25 min |
| Jul 9, 2:53 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 52 min |
| Jul 9, 3:28 PM MDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
| Jul 9, 3:38 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 37 min |
| Jul 9, 4:07 PM MDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 38 min |
| Jul 9, 4:35 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 40 min |
| Jul 9, 4:48 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 57 min |
| Jul 9, 5:09 PM MDT | Severe Thunderstorm Warning | BIS | McIntosh | 51 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.